Smooth Centrally Symmetric Polytopes in Dimension 3 are IDP

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

BECK, Matthias, Christian HAASE, Akihiro HIGASHITANI, Johannes HOFSCHEIER, Katharina JOCHEMKO, Lukas KATTHÄN, Mateusz MICHALEK, 2019. Smooth Centrally Symmetric Polytopes in Dimension 3 are IDP. In: Annals of Combinatorics. Birkhäuser. 23(2), pp. 255-262. ISSN 0218-0006. eISSN 0219-3094. Available under: doi: 10.1007/s00026-019-00418-x

@article{Beck2019Smoot-52209, title={Smooth Centrally Symmetric Polytopes in Dimension 3 are IDP}, year={2019}, doi={10.1007/s00026-019-00418-x}, number={2}, volume={23}, issn={0218-0006}, journal={Annals of Combinatorics}, pages={255--262}, author={Beck, Matthias and Haase, Christian and Higashitani, Akihiro and Hofscheier, Johannes and Jochemko, Katharina and Katthän, Lukas and Michalek, Mateusz} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/52209"> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Haase, Christian</dc:contributor> <dc:creator>Haase, Christian</dc:creator> <dc:contributor>Higashitani, Akihiro</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/41"/> <dc:contributor>Hofscheier, Johannes</dc:contributor> <dc:creator>Higashitani, Akihiro</dc:creator> <dc:creator>Michalek, Mateusz</dc:creator> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/52209"/> <dc:creator>Beck, Matthias</dc:creator> <dc:contributor>Jochemko, Katharina</dc:contributor> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:issued>2019</dcterms:issued> <dc:language>eng</dc:language> <dc:creator>Katthän, Lukas</dc:creator> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Beck, Matthias</dc:contributor> <dcterms:abstract xml:lang="eng">In 1997 Oda conjectured that every smooth lattice polytope has the integer decomposition property. We prove Oda’s conjecture for centrally symmetric 3-dimensional polytopes, by showing they are covered by lattice parallelepipeds and unimodular simplices.</dcterms:abstract> <dc:creator>Hofscheier, Johannes</dc:creator> <dcterms:title>Smooth Centrally Symmetric Polytopes in Dimension 3 are IDP</dcterms:title> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-12-21T13:29:21Z</dcterms:available> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Michalek, Mateusz</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-12-21T13:29:21Z</dc:date> <dc:rights>terms-of-use</dc:rights> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/41"/> <dc:creator>Jochemko, Katharina</dc:creator> <dc:contributor>Katthän, Lukas</dc:contributor> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account